Jump to content
CrazyBoards.org

Recommended Posts

Hello all.

Im on 30 mg Abilify for some years and on antipsychotics for 10 years.

Im doing really fine and im thinking of lower the dossage of abilify.

What is the best way to do it...i need experience from people that they have done this or some links for the best way.

Sure i will ask my Pdoc.

Thx in advance.

Link to comment
Share on other sites

Why lower it?

As counterintuitive as this may seem, in the world of psychiatric drugs, when you start thinking, "I'm fine, I should lower the dosage," that's usually the time to keep taking them.

Link to comment
Share on other sites

Cause im on medic for ten years not the best thing for my body.

Im stable many years.

My liver has some values very high for example...i owe myself a try.

With all respect, Barara, your brain is part of your body. Your brain is doing well, by your description.

Abilify shouldn't be driving up your liver enzymes. I don't know what else you're taking, what other conditions you have, etc., but Abilify isn't noted for its hepatotoxicity. If your "liver labs" are worrying you, you need to sit down and discuss that with your GP.

You 'owe yourself a try' to enjoy your mental health and the stability you've worked so hard to achieve.

Link to comment
Share on other sites

I will but i need info...I dont think that pdocs have knowledge for everything...and i dont trust them much.

I suffer many years cause i was taking risperdal (many sideffects on me)...and i have give a fight to change to abilify...and now everything is fine many years.

Sure they study and they have the experience...but they do mistakes many times cause they afraid to take responsibilities...lets leave things as they are.

Link to comment
Share on other sites

If Its Not Broken Dont Fix It

well maybe they have right...psychiatry has a lot to learn cause they study the human brain...a mystery.

My philosophy is to try for the best.

I dont speak very good english and i have hard time to express myself.

Link to comment
Share on other sites

So is it insane to try to lower my dossage?

Hypothetical question do not answer...i know that i have right:)

Thats my story with pdoc.

-Pdoc i want to cut risperdal cause i have a lot of sideeffects and i want to try abilify

-Noway...no...no...no (agree after a major fight for 15 mg abilify)

-Pdoc i want to go for the max dossage of 30 mg cause im not feeling very good

-Sure no problem...great.

And the years pass...everything fine.

Im working,the october i will stydy in the same time for my third degree,i have goals,dreams and my life goes unbelievable well.

They say that they r not sure that the disease is caused by biological factors...so why not to try to lower my dossage?

I will call my pdoc in the next days to arrange a meeting...havent see her for years.

So if anyone can give some info i will appreciate it.

Thx everyone that has already replied.

Link to comment
Share on other sites

Thats my story with pdoc.

-Pdoc i want to cut risperdal cause i have a lot of sideeffects and i want to try abilify

-Noway...no...no...no (agree after a major fight for 15 mg abilify)

-Pdoc i want to go for the max dossage of 30 mg cause im not feeling very good

-Sure no problem...great.

OK...so, what I get from this: you started at 15 mg, then jumped to 30? How long did you saty at 15? Were you doing OK, or did the doc just jump you up to 30 for no apparent reason?

Personally, if there were no real problems at 15, then I wouldn't see any issues with dropping back. And quite frankly, you can always go back up to 30 again. As long as you keep an eye on yourself for any problems, and again if you had done fine at 15 before, I don't see any major issues.

Link to comment
Share on other sites

With the pdoc's blessing, I dropped from 30mg to 15mg of abilify immediately. I had no noticeable effects. Then later I started Geodon and immediately discontinued the abilify. I don't think I felt withdrawal from the abilify, but I think I felt side effects from the addition and increase of Geodon. Just my experience.

Oreo

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...